# SDR UPS06447617

- Difficulty date: July 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W RT INTERNAL SIDE STA352 WL181 W/W SIDE FOUND CRACK CROSS OVER STOP HOLE AS MARKED. CRACK LENGTH 2.37     NOSE W/W BS350 RT SIDE PANEL BETWEEN WL160 AND WL170 REPAIRED AS PER RS R53-18-35532 REFER NRC6739 FOR WORKING DETAIL. CONTINUE INSP ARE REQUIRED AS GIVEN IN SB 747-53A2349 R2 AND UPS EO B747-5330-24831-A.
